For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Tongue & Teeth
Anti-depressant and teeth
Posted on: 02/15/2005
I am on anti-depressant medication and since I started my acne has gotten much worse and my teeth are yellowing. Can I use an at home whitener to safely make them more white? I have used them before and I was told that you shouldn't use crest white strips too often because it will ruin the enamel on your teeth.
As you mentioned, the main side effect from the whitening strips is wearing down the enamel too much and making your teeth more sensitive. I would just make sure that you are following the instructions that are given to you with the package of strips. Also, you should check with the medical provider that is prescribing you your medication--perhaps you could switch medications.